Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Introduction to the Theory of Algebraic Functions of One Variable

About this Title

Claude Chevalley

Publication: Mathematical Surveys and Monographs
Publication Year: 1951; Volume 6
ISBNs: 978-0-8218-1506-9 (print); 978-1-4704-1233-3 (online)

PDF View full volume as PDF

Read more about this volume

View other years and volumes:

Table of Contents

PDF Download chapters as PDF

Front/Back Matter